I was prescribed to take sertaline 50ml and lorazepam for 2 weeks. but I took lorazepam for only two days and I couldn't handle the side effects so I stopped it by my self and i took sertaline for a week and a half and didn't go to the next psychotherapy because i felt much better, and now after almost a month I started having nightmares almost every day can they be side effects?
Can nightmares be side effects of sudden stop for using sertaline or lorazepam ?
- 29 Aug 2017 by Anonymous girl 156
- 29 August 2017
- depression, anxiety, nightmares, lorazepam, sertraline, side effect, prescription
Added 29 Aug 2017:
i took 50ml for the first three days and then upgraded the dosage to 100ml
Anonymous; You should call the doctors office, This could be withdrawals from just stopping the medications. But you really were not taking them right. You have to take these just as directed. And find out what you should do you don't just get well in a few days. It can take the sertraline at least 1 to 2 weeks to make you feel a bit better and you have to take it for 6 to 8 weeks to get the full benefits of this medication. But also just taking them for a few days and stopping is not good you could give yourself more problems than benefits. So I would suggest you get a hold of the doctors and get directions to get yourself feeling better. Good luck and get that call in tomorrow. Chuck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jan 2011 • 1 answer
Updated 29 Aug 2014 • 3 answers
Updated 28 Feb 2017 • 4 answers
Updated 15 Dec 2016 • 4 answers
Updated 22 Dec 2016 • 3 answers